Thursday, October 30, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Monday, July 27, 2009 sandy, Community Member, asks

Q: Pristiq not working the best; Dr. added 150mg Wellbutrin Friday.Anyone have luck with that combine?

Depression not lifting enough on 100mg pristiq; Physichi added 150mg of Wellbutrin 3 days ago. How long b4 it helps do you think?  Thank You; Sandy

Answer This
Answers (1)
Merely Me, Health Guide
7/27/09 4:18pm

Hi Sandy!

 

I am not taking Wellbutrin but I can tell you this...from the research I have done on this site...it sounds like a pretty good antidepressant to me for various reasons. 

 

Why don't you read some about it for yourself.  Here is a link to some information we at Health Central have about Wellbutrin which you may find here.

 

As far as a combination of these two drugs...I really can't say but I am hoping that other members will chime in with their experience. 

 

I hope this combo does it for you!  Good luck and remember it will probably take some time before you will notice any difference.  Have you asked your doctor yet how long it will take before you will notice the Wellbutrin doing something?  If you haven't asked him...I would now.

 

Always good to see you Sandy and I hope this works out for you.

Reply
sandy, Community Member
7/27/09 5:15pm

THANK  YOU MERELY;  so good to hear your opinion here.  Wishing you well; Sandy

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By sandy, Community Member— Last Modified: 11/21/10, First Published: 07/27/09